# SDR AALA20110805NRT01

- Difficulty date: August 5, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 44,307 hours, 5,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY COAT CLOSET EMERGENCY LIGHT MISSING COVER.  PLACARD FIRST CLASS GALLEY COAT CLOSET EMERGENCY PATH LIGHT INOPERATIVE PER MEL33-18, AUTH 8-143-C.
